# SDR HALA20250718220

- Difficulty date: July 17, 2025
- Submitted: July 19, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 41,000 hours, 6,472 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND YELLOW ENGINE-PUMP CASE-DRAIN FILTER ASSY INOP. REMOVED AND REPLACED YELLOW ENGINE-PUMP CASE-DRAIN FILTER ASSY IAW AMM 29-13-43-000-804-A AND 29-13-43-400-804-A.  LEAK CHECK GOOD.  OK TO RETURN TO SERVICE.
